# SDR AWXA200400185

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 12,133 hours, 4,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Part serial: 5361
- Condition: Arced
- Location: Fwd Galley
- Part time: 9,416 hours, 3,674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ODOR, FLT 0395 EN ROUTE FLIGHT ATTENDANT OBSERVED A BURNING ELECTRICAL ODOR IN THE FORWARD GALLEY. MAINTENANCE FOUND THE NR 2 COFFEEMAKER IN THE FORWARD GALLEY ARCING, REMOVED AND REPLACED THE FORWARD GALLEY NR 2 COFFEEMAKER, OPERATIONAL CHECK WAS GOOD.  PRELIMINARY INSPECTION OF COFFEE MAKER S/N 5361 COULD NOT CONFIRM REASON FOR REMOVAL. REPLACED UPPER & LOWER SPRINGS, FLOAT TIP, PROBES, AND RELAY (RL-119) PER AIRLINES REQUEST.
